Alert archive / Georgia / River Flood Warnings in 2025

River Flood Warning 81, NWS Atlanta, GA

March 16, 2025Haralson County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 16, 2025, 6:24 AM EDT for Haralson County, Georgia. It was in force for 40 hr.

The area

The outline as issued.

The facts

Issued
Mar 16, 2025, 6:24 AM EDT (10:24 UTC)
Expired
Mar 17, 2025, 10:47 PM EDT
In force
40 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Haralson County, GA

The radar

The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tallapoosa River at US 78 near Tallapoosa (TLAG1).

Action stage
13 ft
Minor stage
16 ft
Moderate stage
22 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02411930, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

388 
WGUS42 KFFC 161024
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
624 AM EDT Sun Mar 16 2025

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Tallapoosa River at US 78 near Tallapoosa affecting Haralson 
  County.

Additional information is available at weather.gov/atlanta.

&&

GAC143-162230-
/O.NEW.KFFC.FL.W.0081.250316T1024Z-000000T0000Z/
/TLAG1.1.ER.250316T0929Z.250316T1000Z.000000T0000Z.NO/
624 AM EDT Sun Mar 16 2025

...FLOOD WARNING IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Tallapoosa River at US 78 near Tallapoosa.

* WHEN...From this morning until further notice.

* IMPACTS...At 16 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands and fields along the river upstream and 
  downstream from the gage on U.S. Highway 78.

* ADDITIONAL DETAILS...
  - At 6:00 AM EDT Sunday the stage was 16.5 feet and rising.
  - Forecast...No forecast is available for this location.
  - Flood stage is 16 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3386 8528 3384 8521 3377 8525 3371 8535
      3377 8536 3381 8531


$$
4 follow-up statements
834 
WGUS82 KFFC 162222
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
622 PM EDT Sun Mar 16 2025

...The Flood Warning continues for the following rivers in Georgia...

  Tallapoosa River at US 78 near Tallapoosa affecting Haralson 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC143-171030-
/O.CON.KFFC.FL.W.0081.000000T0000Z-000000T0000Z/
/TLAG1.1.ER.250316T0929Z.250316T1730Z.000000T0000Z.NR/
622 PM EDT Sun Mar 16 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Tallapoosa River at US 78 near Tallapoosa.

* WHEN...Until further notice.

* IMPACTS...At 20 feet, Minor flooding expands further into the 
  woodlands and fields along the river upstream and downstream from 
  the gage on U.S. Highway 78. The flood waters will be up to 4 feet 
  deep in some locations.

* ADDITIONAL DETAILS...
  - At 6:00 PM EDT Sunday the stage was 19.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:00 PM EDT Sunday was 20 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 16 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3386 8528 3384 8521 3377 8525 3371 8535
      3377 8536 3381 8531


$$
454 
WGUS82 KFFC 170845
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
445 AM EDT Mon Mar 17 2025

...The Flood Warning continues for the following rivers in Georgia...

  Tallapoosa River at US 78 near Tallapoosa affecting Haralson 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC143-172045-
/O.CON.KFFC.FL.W.0081.000000T0000Z-000000T0000Z/
/TLAG1.1.ER.250316T0929Z.250316T1730Z.000000T0000Z.NR/
445 AM EDT Mon Mar 17 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Tallapoosa River at US 78 near Tallapoosa.

* WHEN...Until further notice.

* IMPACTS...At 18.3 feet, Minor flooding continues in the woodlands 
  and fields along the river upstream and downstream from the gage 
  on U.S. Highway 78. The flood waters will be up to two feet deep 
  in some locations.

* ADDITIONAL DETAILS...
  - At 4:00 AM EDT Monday the stage was 18.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 4:00 AM EDT Monday was 20.0 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 16.0 feet.
  - Flood History...This crest compares to a previous crest of
    18.3 feet on 05/05/2021.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3386 8528 3384 8521 3377 8525 3371 8535
      3377 8536 3381 8531


$$
157 
WGUS82 KFFC 171837
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
237 PM EDT Mon Mar 17 2025

...The Flood Warning continues for the following rivers in Georgia...

  Tallapoosa River at US 78 near Tallapoosa affecting Haralson 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC143-180645-
/O.CON.KFFC.FL.W.0081.000000T0000Z-000000T0000Z/
/TLAG1.1.ER.250316T0929Z.250316T1730Z.000000T0000Z.NR/
237 PM EDT Mon Mar 17 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Tallapoosa River at US 78 near Tallapoosa.

* WHEN...Until further notice.

* IMPACTS...At 18 feet, Minor flooding continues in the woodlands 
  and fields along the river upstream and downstream from the gage 
  on U.S. Highway 78. The flood waters will be up to two feet deep 
  in some locations.

* ADDITIONAL DETAILS...
  - At 2:00 PM EDT Monday the stage was 17.3 feet and falling
    slowly.
  - Forecast...No forecast is available for this location.
  - Flood stage is 16 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3386 8528 3384 8521 3377 8525 3371 8535
      3377 8536 3381 8531


$$
865 
WGUS82 KFFC 180247
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1047 PM EDT Mon Mar 17 2025

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Tallapoosa River at US 78 near Tallapoosa affecting Haralson 
  County.

GAC143-180400-
/O.CAN.KFFC.FL.W.0081.000000T0000Z-250318T0247Z/
/TLAG1.1.ER.250316T0929Z.250316T1730Z.250317T2316Z.NR/
1047 PM EDT Mon Mar 17 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Tallapoosa River at US 78 near Tallapoosa.

* ADDITIONAL DETAILS...
  - At 10:00 PM EDT Monday the stage was 13 feet and falling.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3386 8528 3384 8521 3377 8525 3371 8535
      3377 8536 3381 8531


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 16, 5:30 AM EDT, 54 minutes earlier.

Area forecast discussion, Mar 16, 5:30 AM EDT, 54 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
530 AM EDT Sun Mar 16 2025

.UPDATE...
Issued at 529 AM EDT Sun Mar 16 2025

Updated to remove all headlines.

&&

.SHORT TERM...
(Today through Monday)
Issued at 328 AM EDT Sun Mar 16 2025

Broken line of convection out ahead of a cold front continues to
move east across the CWA early this morning. Overall, weakening has
occurred but conditions do remain favorable for strong to severe
storms through the early morning hours. Primary hazards would be
mainly be damaging wind gusts in excess of 60mph, but an isolated
tornado cannot be ruled out.

500mb longwave trough will move through the southeast states today.
Strong shortwave energy will round the base of the trough, providing
just enough lift for isolated to scattered showers and thunderstorms
across portions of the north and central CWA this afternoon. The
models have picked up on this trend for the last few days, but
suspect coverage may be a bit more than currently forecast. With
steep lapse rates in place, there is definitely some potential for
isolated thunder.

At the surface, the cold front is currently situated across east
central AL and moving east. The initial boundary will move through
early this morning with a secondary front moving through later
today/this evening. High pressure will build back in behind the
front(s).

Also suspect the models are underdoing the cloud cover in the NW
flow today and with the mid level system moving through. Have
increased it, but it may not be enough.

NListemaa

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 328 AM EDT Sun Mar 16 2025

At a glance:

- Calm and pleasant weather through the short term.

- A weak cold front on Thursday will bring our next chance for rain,
with a few rumbles of thunder possible.

- Fire Weather conditions will return to the area, so please
continue to monitor the FWF.

Generally pleasant conditions expected for the long term. High
temperatures in the 70s with overnight lows falling into the mid
40s.

Dry air will return to the forecast zone Monday through Wednesday.
Low relative humidities and some gusty winds across north GA may
approach fire weather criteria. A weak cold front on Thursday will
bring our next round of rain and knock temperatures back down into
the 60s before they rebound by the weekend. The front isn't brining
a lot of instability with it, and while a rumble of thunder is
possible, it will mostly be rain and not even that much. Current
guidance puts us at less than a tenth of an inch.

After that, the weather will be pleasant again going into the
weekend with temps will gradually increase back into the 70s with
overnight lows pleasantly in the 50s.

Vaughn

&&

.AVIATION...
(06Z TAFS)
Issued at 126 AM EDT Sun Mar 16 2025

Bkn line of convection to impact ATL for the next 2 hours. MVFR
cigs possible behind the initial line and should break by mid
morning. Do expect sct-bkn cu this afternoon with some isold shra
possible. Winds will remain gusty through the day with a switch
to the SW side just before 12Z.

//ATL Confidence...06Z Update...
Med-hi confidence all elements. NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          75  40  63  37 /  30  20   0   0
Atlanta         72  39  59  41 /  20  20   0   0
Blairsville     67  30  54  31 /  50  30   0   0
Cartersville    72  35  59  34 /  30  20   0   0
Columbus        75  41  65  38 /  10   0   0   0
Gainesville     72  38  60  38 /  30  20   0   0
Macon           77  41  63  38 /  20   0   0   0
Rome            70  35  61  33 /  30  10   0   0
Peachtree City  72  37  60  36 /  20  10   0   0
Vidalia         80  46  63  40 /  90   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....Vaughn
AVIATION...NListemaa
Hazardous weather outlook, Mar 15, 4:46 PM EDT, 13 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
446 PM EDT Sat Mar 15 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-162100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
446 PM EDT Sat Mar 15 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

A Moderate Risk (level 4 of 5) of severe weather is expected in far
west Georgia and an Enhanced Risk (Level 3 of 5) of severe weather is
expected elsewhere across our area late this afternoon, overnight,
and through Sunday morning. All severe weather hazards including
tornadoes, damaging winds, and hail will be possible with
thunderstorms that develop. Flash flooding is possible tonight
across portions of northern Georgia, with more localized flooding
possible elsewhere.

Residents should ensure that they have a way of receiving
warnings and a plan for sheltering should warnings be issued!

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

River and flash flooding are possible Sunday morning as a result of
heavy rains across northern Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested through Sunday morning. Spotters
are encouraged to report or relay severe weather reports to the
National Weather Service.

In the hours before

Local storm report, Mar 16, 2:47 AM EDT, 3 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
247 AM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     Tstm Wnd Dmg     1 SW Lagrange           33.03N 85.04W
03/16/2025                   Troup              GA   Emergency Mngr

            Tree down on house near the intersection of
            Bouledvard St and Ridge St.

&&

TV
Local storm report, Mar 16, 2:49 AM EDT, 3 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
249 AM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     Tstm Wnd Dmg     1 NE Lagrange           33.05N 85.02W
03/16/2025                   Troup              GA   Emergency Mngr

            Tree down on car along Rutland Circle.

&&

TV
Local storm report, Mar 16, 2:53 AM EDT, 3 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
253 AM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     Tstm Wnd Dmg     2 WSW Lagrange          33.03N 85.06W
03/16/2025                   Troup              GA   Emergency Mngr

            Red light blown down along Vernon Rd.

&&

TV
Special weather statement, Mar 16, 4:17 AM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
417 AM EDT Sun Mar 16 2025

GAZ104>106-160845-
Crisp GA-Dooly GA-Sumter GA-
417 AM EDT Sun Mar 16 2025

...A strong thunderstorm will impact portions of southeastern Dooly,
southeastern Sumter and northwestern Crisp Counties through 445 AM
EDT...

At 417 AM EDT, a strong thunderstorm was over Richwood, or near
Vienna, moving northeast at 60 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Georgia Veterans Memorial St Pk, Cobb, Richwood, Vienna, and Cordele.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 1000 AM EDT for central and
west central Georgia.

&&

LAT...LON 3190 8393 3191 8392 3191 8406 3209 8393
      3208 8367 3188 8391 3188 8393
TIME...MOT...LOC 0817Z 221DEG 52KT 3204 8384

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 16, 4:46 AM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
446 AM EDT Sun Mar 16 2025

GAZ092-093-104-105-160915-
Macon GA-Schley GA-Dooly GA-Sumter GA-
446 AM EDT Sun Mar 16 2025

...A strong thunderstorm will impact portions of southeastern Macon,
western Dooly, southeastern Schley and Sumter Counties through 515 AM
EDT...

At 446 AM EDT, a strong thunderstorm was over Sumter, or 7 miles
south of Americus, moving northeast at 55 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Andersonville, Croxton Crossroads, New Era, Flint River Wma,
Byromville, Huntington, Pennington, Sumter, Andersonville National
Historic, Drayton, Montezuma, Clearview, Lamar, Americus, Maddox,
Methvins, Dooling, Oglethorpe, Lilly, and Leslie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 1000 AM EDT for central
Georgia.

&&

LAT...LON 3196 8440 3233 8408 3234 8387 3217 8381
      3191 8415 3192 8434 3191 8434
TIME...MOT...LOC 0846Z 221DEG 49KT 3197 8427

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 16, 6:06 AM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
606 AM EDT Sun Mar 16 2025

GAZ104>106-161030-
Crisp GA-Dooly GA-Sumter GA-
606 AM EDT Sun Mar 16 2025

...A strong thunderstorm will impact portions of Dooly, southeastern
Sumter and northwestern Crisp Counties through 630 AM EDT...

At 606 AM EDT, a strong thunderstorm was over Leslie, or 13 miles
southeast of Americus, moving northeast at 65 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Pinehurst, Georgia Veterans Memorial St Pk, Richwood, Huntington,
Cobb, Drayton, Lamar, Desoto, Tippettville, Vienna, Leslie, Lilly, De
Soto, Unadilla, and Cordele.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 1000 AM EDT for central
Georgia.

&&

LAT...LON 3191 8392 3192 8419 3195 8422 3228 8373
      3223 8361 3206 8361 3189 8393
TIME...MOT...LOC 1006Z 233DEG 55KT 3193 8408

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 8:58 PM EDTTornado WarningFFCFannin, Gilmer17 min
Mar 15, 10:55 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cobb, Coweta, Douglas, Floyd and 6 more65 min
Mar 15, 11:38 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCarroll, Cobb, Douglas, Paulding27 min
Mar 15, 11:46 PM EDTTornado WarningFFCCherokee, Cobb, Paulding15 min
Mar 15, 11:58 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Douglas, Floyd, Haralson, Paulding and 1 more32 min
Mar 15, 11:59 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Pickens31 min
Mar 16, 12:04 AM EDTFlash Flood WarningFFCBartow, Carroll, Cobb, Douglas, Floyd, Haralson and 2 more2 hr
Mar 16, 1:09 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Meriwether, Muscogee, Talbot and 1 more51 min
Mar 16, 1:59 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Crawford, Harris, Marion, Meriwether, Muscogee and 6 more46 min
Mar 16, 2:04 AM EDTFlash Flood WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot82 min
Mar 16, 2:11 AM EDTTornado WarningFFCChattahoochee, Stewart34 min
Mar 16, 2:46 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Schley, Stewart, Taylor, Webster44 min
Mar 16, 3:13 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Crawford, Houston, Jones, Macon and 7 more47 min
Mar 16, 3:15 AM EDTRiver Flood WarningFFCPolk10 hr
Mar 16, 3:33 AM EDTRiver Flood WarningFFCGilmer54 min
Mar 16, 3:53 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bleckley, Dooly, Hancock, Houston, Pulaski and 4 more52 min
Mar 16, 3:54 AM EDTTornado WarningFFCBaldwin, Hancock, Putnam15 min
Mar 16, 4:17 AM EDTSpecial Weather StatementFFCCrisp28 min
Mar 16, 4:31 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bleckley, Dodge, Glascock, Hancock, Jefferson and 7 more44 min
Mar 16, 4:46 AM EDTSpecial Weather StatementFFCSumter29 min
Mar 16, 4:56 AM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren49 min
Mar 16, 5:08 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Emanuel, Glascock, Jefferson, Johnson and 5 more52 min
Mar 16, 5:55 AM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Laurens, Treutlen, Washington50 min
Mar 16, 6:06 AM EDTSpecial Weather StatementFFCDooly24 min
Mar 16, 6:25 AM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox50 min
Mar 16, 7:04 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Emanuel, Johnson, Laurens, Montgomery and 2 more41 min
Mar 16, 7:22 AM EDTSpecial Weather StatementFFCMontgomery, Telfair, Wheeler38 min
Mar 16, 7:41 AM EDTTornado WarningFFCLaurens, Treutlen13 min
Mar 16, 7:47 AM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler43 min
Mar 16, 7:56 AM EDTSpecial Weather StatementFFCMontgomery, Toombs49 min
Mar 16, 7:59 AM EDTTornado WarningFFCEmanuel, Johnson14 min
Mar 16, 8:31 AM EDTSevere Thunderstorm WarningFFCEmanuel14 min
Mar 16, 8:52 AM EDTSpecial Weather StatementFFCToombs8 min

Nearby

River Flood Warnings in Georgia, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.